MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 6LT 11MM

ENCORE MEDICAL L.P. 3DKNEE; INSERT, 3D EX SZ 6LT 11MM
Model Number 391-11-706
Health Effect - Clinical Code No Information (3190)
Date of Event 03/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
Primary surgery - there was a size 8 insert inside a size 6 box.
 
Additional Manufacturer Narrative
Djo global (b)(4) stated that during a primary surgery, a size 6 left 3dknee tibial insert, 391-11-706, box was opened but there was a size 8 right 3dknee tibial insert within the packaging.The event caused a 20 minute delay in surgery.No adverse event or hazardous situation was reported.Another suitable device was not available but the surgery was completed as intended.Upon review of the device history record (dhr), work order # (b)(4), size 6 left 3dknee tibial insert, 391-11-706, 292g1910 the lot contained 12 units and was processed through the clean room on (b)(6) 2015 through (b)(6) 2015.The work order was stamped hot however there were no anomalies documented or noted on the work order, there was no scrap or label reprints documented and the product lot was sterilized using hydrogen peroxide gas plasma, sterility lot #e151112f.The lot was released to finished goods on 18-nov-2015.Upon review of the device history record (dhr), work order # (b)(4), size 8 right 3dknee tibial insert, 392-11-708, 339g1045 the lot contained 12 units and was processed through the clean room on (b)(6) 2015 through (b)(6) 2015.The work order was stamped hot however there were no anomalies documented or noted on the work order, there was no scrap or label reprints documented and the product lot was sterilized using hydrogen peroxide gas plasma, sterility lot #e151112i.The lot was released to finished goods on 18-nov-2015.The gas plasma sterility cycle is 36 minutes long, with each cycle for the calendar day indicated by the last letter of the cycle number.Lot e151112f (391-11-706, 292g1910) would have been processed approximately 2 hours before lot e151112i (392-11-708, 339g1045).This is the first complaint received against this lot number.It is possible that these products were mixed during processing in the clean room.Hhe-(b)(4) will assess any possible health hazard and required containment actions.Capa (b)(4) will further investigate root cause, and corrective action.

Brand Name
3DKNEE
Common Device Name
INSERT, 3D EX SZ 6LT 11MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key6451313
Report Number1644408-2017-00199
Device Sequence Number18986206
Product Code OIY
UDI-Device Identifier00888912119221
UDI-Public(01)00888912119221
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391-11-706
Device Catalogue Number391-11-706
Device Lot Number292G1910
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2017
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date03/31/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1